# SDR DLM88091238

- Difficulty date: July 20, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 54,607 hours, 42,096 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Clevis
- Part number: 2916231503
- Condition: Broken
- Location: Airstair Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 330 HEARD LOUD BANG IN AREA OF FWD GALLEY.  FLOW LIGHT ILLUMINATED AND CABIN STARTED CLIMBING RAPIDLY.  DESCENDED TO FL 210.  CABIN STABILIZED FOR 10 MINUTES.  FLOW LIGHT THEN RE-ILLUMINATED AND CABIN STARTED CLIMBING AGAIN.  DESCENDED TO 10,000 FT AND DIVERTED.  LANDING WAS NOT OVERWEIGHT.  FOUND AFT CLEVIS OF FWD STAIR DOOR BROKEN.  REPLACED SAME, REF MM.  PRESSURIZED A/C, NO LEAKS NOTED.
